Translator Disclaimer
2003 Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach
Anna Lisa Amadori
Differential Integral Equations 16(7): 787-811 (2003).

Abstract

A class of nonlinear integro-differential Cauchy problems is studied by means of the viscosity solutions approach. In view of financial applications, we are interested in continuous initial data with exponential growth at infinity. Existence and uniqueness of solution is obtained through Perron's method, via a comparison principle; besides, a first order regularity result is given. This extension of the standard theory of viscosity solutions allows to price derivatives in jump--diffusion markets with correlated assets, even in the presence of a large investor, by means of the PDE's approach. In particular, derivatives may be perfectly hedged in a completed market.

Citation

Download Citation

Anna Lisa Amadori. "Nonlinear integro-differential evolution problems arising in option pricing: a viscosity solutions approach." Differential Integral Equations 16 (7) 787 - 811, 2003.

Information

Published: 2003
First available in Project Euclid: 21 December 2012

zbMATH: 1052.35083
MathSciNet: MR1988725

Subjects:
Primary: 35K55
Secondary: 35B30, 35R10, 60J75, 91B24, 91B26

Rights: Copyright © 2003 Khayyam Publishing, Inc.

JOURNAL ARTICLE
25 PAGES


SHARE
Vol.16 • No. 7 • 2003
Back to Top